March 23, 2010
Developing a fever and a cough while taking CandiGONE is not typical. While mild fiver and other flu like symptoms are not unheard of during the first few days of a cleanse, these should be mild and gradually go away as the cleanse continues.
Depending on the severity, however, we'd normally suggest either reducing the dose or discontinuing the cleanse altogether. some people have "cleansing responses" which are normal and some people react negatively to the herbs in the cleanse - there's just no way to know which is happening. If you choose to try the cleanse again when you're feeling well, I would advise you to keep track of the reactions you're having and try to follow the dietary suggestions as much as possible. Consuming sugar and other yeast-promoting foods can make the cleansing reactions worse.
May 18, 2012
I started CandiGone on Tuesday night and by the next morning I was feeling achy and spiked a fever of 102.5 during the day. I had also taken the CandiGone Wednesday morning. I did not take it Wednesday evening because I can't afford to miss work. Is fever a part of this cleanse? I also have developed a cough.
Most Users Ever Online: 63
Currently Browsing this Page:
Guest Posters: 125
Newest Members: SUEJOAN, serenarousey, ktsauter, bsalinas00, ricardof, RenaAlecia
Administrators: admin (58), psapio (10), tfritz (6), renewlifesupport (329), mjohnle (0)